MathSciNet Relay Station
MathSciNet bibliographic data
MR2796120 (2012m:57002) 57M05 (20F65)
Aschenbrenner, Matthias; Friedl, Stefan Residual properties of graph manifold groups. Topology Appl. 158 (2011), no. 10, 1179–1191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement